# SDR ASAA2017091821969

- Difficulty date: September 18, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 35,819 hours, 10,893 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH MASTER CAUTION RECALL AND EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. ACCOMPLISHED LEFT & RIGHT PACK TEMP CONTROL BITE IAW FIM 21-62 TASK 801. NO FAULTS.
